# SDR ABXA040264

- Difficulty date: July 12, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- Aircraft time: 58,799 hours, 26,126 cycles
- Engine: Pwa JT3D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL LONGERON 24 CRACKED ON LOWER FLANGE AT BOTTLE BOLT CAVITY.  REPAIRED AREA IAW REA D853-49163MR.
